RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lelond, Ol'ga Vladimirovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:197
Abstract pages:433
Full texts:172
References:39
E-mail:

http://www.mathnet.ru/eng/person29641
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/668531

Publications in Math-Net.Ru
2005
1. O. V. Lelond, E. M. Semenov, S. N. Uksusov, “The space of Fourier–Haar multipliers”, Sibirsk. Mat. Zh., 46:1 (2005),  130–138  mathnet  mathscinet  zmath; Siberian Math. J., 46:1 (2005), 103–110  isi
2000
2. I. B. Bryskin, O. V. Lelond, E. M. Semenov, “Multipliers of the Fourier–Haar series”, Sibirsk. Mat. Zh., 41:4 (2000),  758–766  mathnet  mathscinet  zmath; Siberian Math. J., 41:4 (2000), 626–633  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020